# SDR CALA2025012402014

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20ABC LOWER RED EMERGENCY PATH LIGHT INOP, EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235}. RELAMPED SEAT 20ABC RED EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 33-51-11-960-801.
